Preprint 11/1997

Monotone approximation of energy funcionals for mappings into metric spaces I,II

Karl-Theodor Sturm

Contact the author: Please use for correspondence this email.
Submission date: 25. Apr. 1997
Pages: 25
published as: Monotone approximation of energy functionals for mappings into metric spaces. Pt. 1.
In: Journal für die reine und angewandte Mathematik, 486 (1997), p. 129-151 
published as: Monotone approximation of energy functionals for mappings into metric spaces. Pt. 2.
In: Potential analysis, 11 (1999) 4, p. 359-386 
DOI number (of the published article): 10.1023/A:1008664108526

17.10.2019, 02:10